# SDR SWAA2013050715809

- Difficulty date: April 28, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,836 hours, 27,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 5930760
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WEB CRACKED RIGHT SIDE AT BS 1076.  REPAIRED WEB IAW SRM.
